Prozac

So I was on Prozac 10mm last June, but I stopped taking it after 2 months. Im really forgetful, so I missed a couples days and then just stopped all together. Ive been really shitty these last couple months and decided to start again. I had a lot of medicine left over so I started taking it again I'm on day 17. I haven't had a lot side effects just feeling really sleepy a couple hours after taking it. Today I feel like not really there? Like I feel very weird and not connected. Can this be the medication ? Is this normal? I feel very disconnected and ansy.

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

1 Reply

oldestnewest
  • Sorry you're having problems, but looks as though you may have been unwise in self-medicating yourself, and know not certain what is causing your problem. Perhaps it is time to contact the prescribing doctor of this medication. Our brains and bodies are complicated. I wish you the best.

You may also like...